# SDR AMWA88093BC

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 27,730 hours, 40,568 cycles
- Engine: Pwa PT6*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 069013
- Condition: Discharged
- Location: Master
- Part time: 13,965 hours, 25,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED AFTER TAKEOFF. BATTERY WAS REPLACED AND DISCREPANCY WAS CLEARED. THIS TYPE ANNUNCIATOR DISCREPANCY IS CONSIDERED A NUISANCE ITEM AND DISTRACTION TO CREW.
